Incorrect Wording: In the Clinical Crossroads article entitled “A 39-Year-Old Man With HIV-Associated Lipodystrophy” published in the September 3, 2008, issue of JAMA (2008;300:1056-1066), an incorrect word changed the meaning of a sentence. On page 1061 under the heading “Thiazolidinediones,” the first sentence should have read: “Thiazolidinediones such as rosiglitazone theoretically could affect HIV lipoatrophy as agonists of peroxisome proliferator–activated receptor γ, which influences the transcription of genes regulating adipogenesis and glucose and lipid metabolism, thus potentially leading to increased glucose transport into muscles and increased adipogenesis.93”
Incorrect Wording in: A 39-Year-Old Man With HIV-Associated Lipodystrophy. JAMA. 2008;300(15):1763. doi:10.1001/jama.300.15.1763-b
* * SCHEDULED MAINTENANCE * *
The JAMA Network Sites will be conducting routine maintenance from 10/20/2017 through 10/21/2017. During this window access to content and authentication may be intermittently available. The JAMA Store will be completely unavailable during the maintenance window.